Journal of Nonlinear Mathematical Physics

Volume 13, Issue 2, May 2006, Pages 183 - 192

On an integrable differential-difference equation with a source

Authors
GEGENHASI, Xing-Biao HU
Corresponding Author
GEGENHASI
Available Online 28 November 2006.
DOI
https://doi.org/10.2991/jnmp.2006.13.2.3How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
13 - 2
Pages
183 - 192
Publication Date
2006/11
ISSN
1402-9251
DOI
https://doi.org/10.2991/jnmp.2006.13.2.3How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - GEGENHASI
AU  - Xing-Biao HU
PY  - 2006
DA  - 2006/11
TI  - On an integrable differential-difference equation with a source
JO  - Journal of Nonlinear Mathematical Physics
SP  - 183
EP  - 192
VL  - 13
IS  - 2
SN  - 1402-9251
UR  - https://doi.org/10.2991/jnmp.2006.13.2.3
DO  - https://doi.org/10.2991/jnmp.2006.13.2.3
ID  - GEGENHASI2006
ER  -